Allergy problem

lucky ji, 7 March 2013 22:40  this question feed

sir mujhe allergy ki problem h , meri body me red color k spot ho jaate h kabhi bhi aur bahut tej khujali hone lagti h , sir sach me baohut pareshaan hu , bahut saare doctors se treatment karva liya but no result , kabhi bhi ho jaati h khujali , kabhi daily , aur 1 2 din k baad , plzz sir help me .mujhe pain clear medicine khaane se body me reaction ho jata h .

More: Allergy, Ayurvedic medicines for allergy
Ask Question? | Related Questions

Ayurvedic Medicine

Hello,

This red spots should be some kind of intoxication happening in your blood, if you take incompatible food together or frequent use of some chemical mixed food which can create boils which are itchy, slight swelling along with itching , etc.

If you are prone to take outside food regularly then your system would go for a toss. Most of the foods you get are chemically treated for aiding taste and attraction and with preservatives .And our system is not designed to treat with chemicals or this harmful items.

So its always advisable to have home food . Eat quality and healthy food. Drink lots of water to cleanse your system is very much important.Have lot of curry leaves and ginger in your diet. This itself fight against much of the toxins that create trouble in your body .And it is indicated to cleanse your system in every 6 months with a purgation (Virechanam) from any good Ayurvedic hospitals under the strict guidance of doctors. This process helps you to get rid of the accumulated waste periodically.

Advice to take following medicines as wellDivya Avippattikar choornam1tsp at bedtime with lukewarm water.

Haridra Capsules1 tab twice after food with water.

posted by Dr.Vijay on 4 May 2014

Replies


Hello,

As you know Erythema multiforme is a condition in which there is deposition of immunoglobulins chiefly IgM in the superficial part of skin as well as in the oral cavity.

In ayurveda there are no direct correlations to this condition. Basically it is seen as an imbalance in raktha and kapha dosa which is causing this condition.

I strongly suggest you to have proper consultation with an ayurvedic doctor at the earliest.

Here are my suggestions for this condition as an initial line of treatment.

  • Thikthakam kashayam - This is a classical ayurvedic medicine which is available as decoction. It shall be taken at a dosage of 30 ml with equal quantity of water. It shall be taken three times a day preferably an hour before food.

  • Mahamanjishtadyarishta (manufactured by dabur) - This medicine which is available as a fermented product shall be taken at a dosage of 30 ml twice daily. It shall preferably be taken after food.

  • Clinred tab(manufactured by navashakhi) - This medicine available in tablet form shall be taken at a dosage of 2 tab twice daily. It shall preferably be taken after food.

posted by Dr.Sony on 2 May 2014

mai 24 yrs ka hoon aur mujhe erythema multiforme disease hai.10 yrs se mai medicine le raha hoon par doobar ho jata hai kya iska permanent ilaj hai to hame guide kare aur medicine ka naam batayein

posted by shaileshkajal11041990 on 29 April 2014

Dear

Apko Purgation yani ke virechan hone ki jaroorat hai.Yadi ho sake toh apne pas Panchkarma doctor talash kariye , aur virechan karvye.

Doosre ap haridra khand,urtiplex medicine le sakte hai.

Sath me ap triphala aur aloe vera mix kar khali pet le.

Apko isase kaphi faueda hoga.

YOGA VCD SKIN

posted by Dr.Sharma on 9 April 2013

Post a Question Or Reply




Related Questions


Eye allergy

asked by priya m on 9 August 2010
I have allergy problem. My skin around eye specially skin near corner of eye get bump, swallon... Read More

Egg Allergy

asked by reshma on 30 October 2010
Hello Doctor, I have severe allergy for egg, paneer, mushroom and all sea food items. If I... Read More

Skin allergy

asked by Shourya Singh on 9 December 2016
My name is Janki Mishra.I am 46 years old.I have been suffering from skin allergy for last 10... Read More

Polycystic ovaries and allergy to spices

asked by carol on 19 March 2011
hello sir, my lower abdomen is swollen and hard due to polycystic ovaries.due to this i have... Read More


Latest replies | Popular questions popular questions | Contact us

Disclaimer - Information on this website is for informational purpose only and not meant to substitute for the advice provided by your own physician or other medical professional. We assume no liability and expressly disclaims any responsibility for individuals health condition.